The Lupus Forum banner
1 - 3 of 3 Posts

· Registered
Joined
·
42 Posts
Discussion Starter · #1 ·
Hi guys,

I saw a rheumy yesterday not my usual one and was told i had a result of 160? Wat does this mean as he says ive to start steriod treatment now for a 2 month trial period. Ive been on Plaqenil now for nearly a year and have flared on and off.
What other options are theyre other than steriods? Im really concerned as ive read theyre are loads of side effects?
Weight gain is something i do not want to add to the equation as im already 3 stone over weight through lack of exercise?
Is theyre anyone out there who has avoided the weight gain associated with steroids?

Much luv Gwennie x
 

· Registered
Joined
·
42 Posts
Discussion Starter · #5 ·
Thanks Maia

Thank you very much for sharing your experience with me,lets hope i add to your list of people who have "lost" weight.
Im really struggling just now and would appreciate any let up of my symptoms.I am willing to give it a go and try to keep positive that i can refrain from weight gain.Fingers crossed.
Ill keep you posted.
Once again thanks for your advise.
Luv Gwennie x
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top